MathSciNet Relay Station
MathSciNet bibliographic data
MR146580 41.99
Brudnyĭ, Ju. A.; Kotljar, B. D. The order of growth of $\varepsilon $-entropy on certain classes of functions. (Russian) Dokl. Akad. Nauk SSSR 148 1963 1001–1004.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement